# SDR DALA2022063004565

- Difficulty date: June 26, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 70,315 hours, 29,937 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 689 1 RIGHT DOOR SLIDE ARM LIGHT IS NOT INDICATING ARMED WHEN ARM DOOR LEVER IS ARMED. CORRECTIVE ACTION: R&R DOOR 1R GIRT BAR FOR BROKEN LEAF SPRING. DOOR OPS NML, WORK PER B757 AMM 25-66. REMOVED 1 1R DOOR SLIDE INFLATION BOTTLE PIN AND 2 DOOR ASSIST BOTTLE PINS. (8610266)
